# SDR CALA2025091208839

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N27520
- Make and model: Boeing 737-9
- Aircraft serial: 64498
- Aircraft time: 16,010 hours, 5,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTSIDE OF SLIDE, NEED TO OPEN SLIDE COVER AND REINSTALL FORM REMOVED AND REINSTALLED SLIDE COVER TO REINSTALL SLIDE RECORD FORM REF AMM 25-66-01-400-801 VERIFIED INSTALLATION OF SLIDE PACK AND COVER ON L1 DOOR IAW AMM 25-66-01-400-801 AND GMM 9-25-05.
